# SDR ASAA2022121241119

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,369 hours, 9,978 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FMC DISAGREE ON FMC'S. GROUNDED - YES.  PULLED BREAKERS PER CHECKLIST. REF B737-900 FIM 34-61 TASK 835 FMC DISAGREE MSG DOES NOT DISPLAY AFTER RESET. ACFT OK FOR SERVICE- NO DEFECTS NOTED.
